Previous |  Up |  Next

Article

Title: Infinite tree algebras (English)
Author: Zelinka, Bohdan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 107
Issue: 1
Year: 1982
Pages: 59-68
.
Category: math
.
MSC: 05C05
idZBL: Zbl 0487.05022
idMR: MR651082
.
Date available: 2009-09-23T09:13:22Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/108314
.
Reference: [1] R. Halin: Übеr unеndliсhе Wеgе in Graphеn.Math. Annalеn 157 (1964), 125 - 137.
Reference: [2] L. Nebeský: Algеbraiс Propегtiеѕ of Tгееѕ.Aсta Univ. Carolinaе Philologiсa-Monographia XXV, 1969. MR 0274210
.

Files

Files Size Format View
CasPestMat_107-1982-1_6.pdf 733.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo